# SDR CALA2022050201121

- Difficulty date: May 2, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737
- Aircraft serial: 43461
- Aircraft time: 3,859 hours, 1,376 cycles
- System (JASC): 3245 · Tire Tube
- Part: None
- Part number: NA
- Condition: None
- Location: #4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TIRE 4 BRAKE WEAR INDICATOR FLUSH OR SLIGHTLY INDENTED WITH PARKING BRAKE SET. REQUESTING DIP FOR #4 MLG BRAKE READING 3/64".REPLACE WITHIN 10 CYCLES.PER AMM 32-41-41-700-801. TOMC APPROVED, PLACED ON DIP. IF THE WEAR PIN IS BETWEEN 1/16" TOMC-APPROVAL FROM SC1ELBYC COMMENT INCH (1.59 MM) AND 1/32" (0.79 MM), THEN A TEN (10) CYCLE DEFERRAL MAY BE AUTHORIZED  REF AMM 32-41-41-700-801. PHOTO OF #4 BRAKE. PIN READS 3/64" INCH. TOMC APPROVED: QC REVIEWED. TOMC APPROVED: QC REVIEWED. RECORDS UPDATE......CM TOMC APPROVED: QC REVIEWED. T/A: 10 FC......CM U372988 TOMCQC REV PERFORMED REPLACED #4 BRAKE WORN OUT OF LIMITS ADD EMP:U383602 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1987347  SN OFF 4705 IPC REFERENCE # 32-41-41-01 #4 BRAKE REPLACED PER AMM 32-41-41. ROTABLE PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1987347  SN OFF 0015 BRAKE, MLG, CAR  OFF 60-3241-9-0001 0015 ON 60-3241-9-0001 2785
